# SDR CALA2016071200420

- Difficulty date: July 12, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 73,177 hours, 16,529 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO GREEN (SAFE) RIGHT MLG LIGHT INDICATION WITH LANDING GEAR HANDLE DOWN....LIGHT TEST IS GOOD. ACCOMPLISHED ALTN PROCEDURE. NOTE: NO EICAS "GEAR DISAGREE" DISPLAYED NOT UNTIL ALTN PROCEDURES WAS ACCOMPLISHED. MAINT FOUND RIGHT MLG GREEN LIGHT REMAIN NOT ILLUMINATED WITH LANDING GEAR IS DOWN AND LOCK. AFTER T/SHT, FOUND LIGHT ASSY WAS NOT SEATED PROPERLY. AFTER SEATED LIGHT ASSY, R MLG GREEN ILLUMINATED. ALSO, DID ACCOMPLISHED PSEU BITE AS PRECATIONARY AND INSPECTED THE RMLG SENSORS. NOTE: ONLY FLIGHT DECK EFFECT IS GREEN LIGHT DID NOT ILLUMINATED WHEN GEAR IS DOWN AND LOCK. NO EICAS MSG WAS DISPLAYED DURING NORMAL GEAR RETRACTION.
